English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Necessary and sufficient conditions to be an eigenvalue for linearly recurrent dynamical Cantor systems

MPS-Authors
/persons/resource/persons235186

Durand,  Fabien
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235738

Maass,  Alejandro
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Bressaud, X., Durand, F., & Maass, A. (2005). Necessary and sufficient conditions to be an eigenvalue for linearly recurrent dynamical Cantor systems. Journal of the London Mathematical Society. Second Series, 72, 799-816.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2D96-1
Abstract
There is no abstract available